×

zbMATH — the first resource for mathematics

Proof of the Bieberbach conjecture for a certain class of univalent functions. (English) Zbl 0203.38402

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Milin, I. M.,On the coefficients of univalent functions, Soviet Math. Dokl.,8 (1967), 1255–1258. · Zbl 0176.03201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.